# SDR N6WA2020093002

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 40,326 hours, 30,652 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELLY FAIRING AFT SPLICE STRIP IS CORRODED.  R & R AFT FUSELAGE FAIRING STRAP AND CHANNEL, IAW CRJ7 SRM 51-40-11.
